# SDR SWAA2018072423712

- Difficulty date: July 18, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 115A200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WHEEL WELL MAIN TRAILING EDGE SPAR TOP MOST INBOARD ATTACH BRACKET CRACKED AT STA ILSS 130.  R&R BRACKET IAW SRM & DWG.
